# SDR DALA2018121057122

- Difficulty date: December 5, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 126,139 hours, 18,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK INDICATION ON STA 1809 BULKHEAD, RIGHT FORWARD OUTER CHORD STRINGER TR, APPROX 1/2" IN LENGTH AS MARKED. AREA REPAIRED PER SRM 53-80-08. (LP 852451)
